MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO NO-HOLE ACETABULAR SHELL Ø 48; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO NO-HOLE ACETABULAR SHELL Ø 48; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.1148
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 20 november 2017.Lot 172512: (b)(4) items manufactured and released on 04 august 2017.Expiration date: 2022-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup flat pe hc liner ø 32 / c, code 01.26.3239hct, lot.172714 (k120531) (b)(4) items manufactured and released on 15 september 2017.Expiration date: 2022-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On 23 november 2017 the r&d project manager performed a visual inspection of the retrieved items and commented as follows: the liner was analyzed: some little signs were noticed, but no particular big damages or features were noticed.Moreover, an impaction trial has been done, correctly positioning the liner into a versafitcup cc shell of the related size.The problem could be related to an incorrect alignment of the two axis (cup and liner), preventing the insertion of the liner; in any case, it is not possible to determine with certainty the root cause of the event.
 
Event or Problem Description
The pe inlay did not want to fit when inserting into the cup.This was achieved even after several tests of the cup and the inlay for foreign bodies or similar.A new inlay with the same size was used, which was then properly fit in the cup.The surgery could then be successfully terminated without problems.The cup was not exchanged.

Brand Name
VERSAFITCUP CC TRIO NO-HOLE ACETABULAR SHELL Ø 48
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7057107
Report Number3005180920-2017-00693
Device Sequence Number900269
Product Code LZO
UDI-Device Identifier07630030807879
UDI-Public07630030807879
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Catalogue Number01.26.45.1148
Device Lot Number172512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;